Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Was on Diane, stopped recently. PCOS, high testosterone levels, partner s semen fell near vagina, took an ipill. Will it be effective ?

hi, i am a 19 year old
i hav had symptoms of pcos..wen i did the tests only the testosterone level was high in my blood where as the other hormones were within the normal range and there were no cysts found in my sonography..so my doctor prescribed me Diane 35 which i was having for one year...now my doctor has asked me to discontinue it so its been over 4-5 months i am not having it.
today i had an i pill. will it be effective? will it work?
i did not hav unproctected intercourse but i felt my partners semen fell near my vagina..so to be on the safer side i took an i pill in a few hours. will it work?
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
OBGYN 's  Response
Hi,
Thank you for choosing Healthcaremagic. As you took I pill within few hours , it is very effective in preventing the pregnancy. But, watch out if you miss your periods.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
http://www.healthcaremagic.com/doctors/dr-arif-n-khan/65133

Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Manjula R's  Response
hi.. thanks for using HCM..
you are treated with PCOS..
now you had sexual intercourse, and took emergency contraceptive pill..
so the chances of conception is less..
wait for the expected date of period, and get one urine pregnancy test done with early morning sample..
see your obstetrician in any case..
all the very best.
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor